MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, an unknown amplatzer amulet was chosen for implant using an unknown delivery system.Following the procedure, the physician reported observing two late effusions.The patients were reported to be in stable condition.The physician indicated that the effusions might be related to the patients being placed on eliquis post-procedure, which is a practice he typically follows for ablation patients.
 
Additional Manufacturer Narrative
An event of pericardial effusion was reported.A returned device assessment could not be performed as the device was not returned for analysis.Procedural imaging was limited, and the device appears to have the disc up on the pulmonary vein ridge.Based on the imaging provided, a conclusion for why the pericardial effusion occurred is unknown.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported pericardial effusion could not be determined.It is possible that procedural circumstances contributed to the event, however this cannot be determined.An unexpected medical intervention was a result of case specific circumstances, as pericardiocentesis was performed to treat pericardial effusion.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.Codes removed: health effect- impact code: 4614.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was chosen for implant using a 14f amulet steerable delivery system.The sizing of the laao anatomy was determined to be a 16mm landing zone and a 24mm ostium, and the 20mm amplatzer amulet device was subsequently implanted without complications.On an unknown date following the procedure, it was reported that the patient returned with a pericardial effusion.The pericardial effusion was managed with pericardiocentesis, after which the patient was discharged without complications.It was further reported that the patient was on eliquis at the time of discharge and remained on eliquis at the time the pericardial effusion occurred.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela MN 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24037903
Report Number2135147-2026-00241
Device Sequence Number18762489
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)300228(10)10783839
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10783839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown